# SDR ABXA20251122307

- Difficulty date: November 22, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767383
- Aircraft serial: 24853
- Aircraft time: 101,140 hours, 36,778 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, MAIN DECK CARGO LIGHT B5 CAME ON WITHOUT OTHER INDICATIONS .AFTER LANDING MTX PERFORMED OPS CHECK GOOD IAW AMM 26-16-00. OK FOR SVC TEST PASSED,  NO FAULT LIGHTS REMAIN ON A/C REMAINS NO ETOPS.
